Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 313, NWS Memphis, TN

April 27, 20115 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 12:13 PM CDT for 5 counties in Tennessee. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2011, 12:13 PM CDT (17:13 UTC)
Expired
Apr 27, 2011, 12:30 PM CDT
In force
17 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Chester County, TN, Decatur County, TN, Hardeman County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 114 km from the middle of the area, began a volume at 17:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.2 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 582 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
582 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
470 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WUUS54 KMEG 271713
SVRMEG
TNC023-039-069-077-113-271800-
/O.NEW.KMEG.SV.W.0313.110427T1713Z-110427T1800Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1213 PM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL DECATUR COUNTY IN TENNESSEE...
  CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  NORTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 100 PM CDT

* AT 1213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR CLOVERPORT...OR 8 MILES WEST OF
  CHICKASAW STATE FOREST...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HENDERSON...LEXINGTON...CHICKASAW STATE PARK...CHICKASAW STATE
  FOREST...NATCHEZ TRACE STATE FOREST AND T O FULLER STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
  PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3544 8820 3543 8836 3542 8836 3529 8907
      3543 8909 3543 8908 3548 8908 3578 8819
TIME...MOT...LOC 1713Z 244DEG 37KT 3542 8893

$$
1 follow-up statement
541 
WWUS54 KMEG 271730
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1230 PM CDT WED APR 27 2011

TNC023-039-069-077-113-271740-
/O.CAN.KMEG.SV.W.0313.000000T0000Z-110427T1800Z/
DECATUR TN-HENDERSON TN-MADISON TN-CHESTER TN-HARDEMAN TN-
1230 PM CDT WED APR 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARDEMAN...
CHESTER...SOUTHERN MADISON...HENDERSON AND WEST CENTRAL DECATUR
COUNTIES IS CANCELLED...

AT 1230 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3544 8820 3543 8836 3542 8836 3529 8907
      3543 8909 3543 8908 3548 8908 3578 8819
TIME...MOT...LOC 1730Z 244DEG 37KT 3550 8874

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:31 AM CDT, 5 hours 42 minutes earlier.

Area forecast discussion, Apr 27, 6:31 AM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
631 AM CDT WED APR 27 2011

.DISCUSSION...

UPDATED FOR 12Z AVIATION DISCUSSION

&&

.PREV DISCUSSION... /ISSUED 323 AM CDT WED APR 27 2011/

DISCUSSION...

SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.

COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.

THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.

HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.

HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.

ARS

&&

.AVIATION...

12Z TAF CYCLE

SHOWERS AND THUNDERSTORMS ARE RETURNING TO FORECAST AREA AND
SPREAD OVER MUCH OF REGION THIS MORNING. EXPECT MVFR CEILINGS AND
VISIBILITIES WITH SOME OF THE THUNDERSTORMS. ALL OF THIS ACTIVITY
WILL END BY LATE THIS AFTERNOON WITH VFR CONDITIONS EXPECTED BY
THIS EVENING. WINDS WILL BE MAINLY SOUTH AT 10 TO 20 KNOTS AND
GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY THEN SHIFTING TO THE
NORTHWEST THIS EVENING AND DIMINISHING OVERNIGHT.

ARS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  51  73  53 / 100  20  10   0
MKL  76  46  71  46 / 100  30  10   0
JBR  71  47  72  49 / 100  20  10   0
TUP  82  52  73  49 / 100  30  10   0

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 27, 3:49 AM CDT, 8 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
349 AM CDT WED APR 27 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
349 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY OVER PORTIONS
OF THE MID-SOUTH EAST OF A LINE FROM SAVANNAH TENNESSEE TO ASHLAND
MISSISSIPPI TO HOUSTON MISSISSIPPI. THERE IS A MODERATE RISK OF
SEVERE THUNDERSTORMS TODAY EAST OF A LINE FROM HUNTINGDON
TENNESSEE TO RIPLEY TENNESSEE TO TUNICA MISSISSIPPI TO CHARLESTON
MISSISSIPPI. THE REMAINDER OF THE MID-SOUTH HAS A SLIGHT RISK OF
SEVERE WEATHER. TORNADOES...DAMAGING WINDS AND LARGE HAIL ARE ALL
POSSIBLE PARTICULARLY IN THE HIGH RISK AREA.

FLASH FLOODING IS ALSO POSSIBLE AS 1 TO 3 INCHES OF RAIN IS
POSSIBLE TODAY WITH UP TO 5 INCHES POSSIBLE IN SOME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING
STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER
FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN
OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT
ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER
SERVICE IN MEMPHIS.

In the hours before

Local storm report, Apr 27, 10:37 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
04/27/2011                   HENDERSON          TN   PUBLIC

            SIX INCHES OF WATER COVERING ROADS

1024 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E1.75 INCH       SHELBY             TN   BROADCAST MEDIA

            HAIL CRACKED A WINDSHIELD IN DOWNTOWN MEMPHIS AREA

&&

SVR
Local storm report, Apr 27, 10:41 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1041 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1023 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

1023 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL AT JACKSON AND POPE STREET

1027 AM     HAIL             MIDTOWN MEMPHIS         35.13N 89.98W
04/27/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL AT CLEVELAND AND GOODBAR

&&

SVR
Local storm report, Apr 27, 10:51 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1051 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1038 AM     HAIL             ELLENDALE               35.23N 89.83W
04/27/2011  E0.75 INCH       SHELBY             TN   NWS EMPLOYEE

            PENNY SIZE HAIL FELL FOR ABOUT TWO MINUTES IN WESTBROOK
            SUBDIVISION

1025 AM     HAIL             MIDTOWN MEMPHIS         35.13N 89.98W
04/27/2011  E0.75 INCH       SHELBY             TN   PUBLIC

            PENNY SIZE HAIL AT COOPER AND YOUNG

&&

SVR
Local storm report, Apr 27, 11:20 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1120 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      ROSSVILLE               35.04N 89.54W
04/27/2011                   FAYETTE            TN   LAW ENFORCEMENT

            VARIOUS ROADS THROUGHOUT THE COUNTY UNDER WATER. SEVERAL
            POINTS ALONG HWY 57 WERE CLOSED. WATER RESCUE DUE TO
            VEHICLE WASHED OFF THE ROAD.A COUPLE CALLS RECEIVED AT 1
            AM. MOST RECEIVED AT 3 AM.

&&

SVR
Local storm report, Apr 27, 11:30 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1130 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     FLASH FLOOD      TRENTON                 35.97N 88.94W
04/27/2011                   GIBSON             TN   EMERGENCY MNGR

            NORTH COLLEGE STREET IN TRENTON CLOSED DUE TO FLOODING.
            ONE FOOT OF WATER OVER THE ROAD.

1040 AM     HAIL             BARTLETT                35.22N 89.84W
04/27/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL COVERED THE GROUND.

&&

SVR
Local storm report, Apr 27, 11:54 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1154 AM CDT WED APR 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     TSTM WND DMG     BOONEVILLE              34.66N 88.57W
04/27/2011                   PRENTISS           MS   EMERGENCY MNGR

            THREE HOUSES WITH ROOF DAMAGE. NUMEROUS TREES DOWN
            COUNTYWIDE

0535 AM     FLOOD            2 S CORNING             36.38N 90.59W
04/27/2011                   CLAY               AR   LAW ENFORCEMENT

            ARKANSAS LAW ENFORCEMENT REPORTED THE CLOSURE OF U.S.
            HIGHWAY 62 EAST...U.S. HIGHWAY 67 AND STATE HIGHWAY 135
            DUE TO FLOODING FROM A LEVEE FAILURE IN BUTLER COUNTY
            MISSOURI /BLACK RIVER BASIN/

0730 AM     FLASH FLOOD      SENATOBIA               34.62N 89.97W
04/27/2011                   TATE               MS   PUBLIC

            NUMEROUS ROADS CLOSED COUNTYWIDE

0842 AM     HAIL             TRUMANN                 35.67N 90.52W
04/27/2011  E1.00 INCH       POINSETT           AR   PUBLIC

0845 AM     FLASH FLOOD      ASHLAND                 34.83N 89.18W
04/27/2011                   BENTON             MS   TRAINED SPOTTER

            EXTENSIVE ROAD FLOODING ACROSS THE COUNTY

0900 AM     FUNNEL CLOUD     OXFORD                  34.36N 89.53W
04/27/2011                   LAFAYETTE          MS   EMERGENCY MNGR

            MARBLE HAIL AND FUNNEL CLOUD ON WEST SIDE OF OXFORD

0915 AM     TORNADO          ESPERANZA               34.35N 89.16W
04/27/2011                   PONTOTOC           MS   FIRE DEPT/RESCUE

            BRIEF TORNADO TOUCHDOWN. NO DAMAGE

0932 AM     HAIL             ECRU                    34.36N 89.03W
04/27/2011  E0.75 INCH       PONTOTOC           MS   AMATEUR RADIO

0939 AM     HAIL             BLUE SPRINGS            34.40N 88.87W
04/27/2011  E1.00 INCH       UNION              MS   TRAINED SPOTTER

0950 AM     HAIL             SALTILLO                34.38N 88.69W
04/27/2011  E0.75 INCH       LEE                MS   EMERGENCY MNGR

            HAIL REPORTED IN BALDWYN AND SALTILLO

0950 AM     TSTM WND DMG     5 N TUPELO              34.34N 88.73W
04/27/2011                   LEE                MS   TRAINED SPOTTER

            TREES DOWN

1021 AM     FLASH FLOOD      OXFORD                  34.36N 89.53W
04/27/2011                   LAFAYETTE          MS   LAW ENFORCEMENT

            WATER RESCUE IN OXFORD. EXCESSIVE FLOODING COUNTYWIDE

1023 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL AT JACKSON AND POPE STREET

1023 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

1024 AM     HAIL             DOWNTOWN MEMPHIS        35.13N 90.05W
04/27/2011  E1.75 INCH       SHELBY             TN   BROADCAST MEDIA

            HAIL CRACKED A WINDSHIELD IN DOWNTOWN MEMPHIS AREA

1025 AM     TSTM WND DMG     3 W TREMONT             34.23N 88.30W
04/27/2011                   ITAWAMBA           MS   AMATEUR RADIO

            4-6 INCH LIMBS ON COTTON GIN ROAD

1025 AM     TSTM WND DMG     9 N TREMONT             34.36N 88.25W
04/27/2011                   ITAWAMBA           MS   AMATEUR RADIO

            ROOF TORN OFF, TIN OFF PORCH

1025 AM     HAIL             MIDTOWN MEMPHIS         35.13N 89.98W
04/27/2011  E0.75 INCH       SHELBY             TN   PUBLIC

            PENNY SIZE HAIL AT COOPER AND YOUNG

1027 AM     HAIL             MIDTOWN MEMPHIS         35.13N 89.98W
04/27/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            NICKEL SIZE HAIL AT CLEVELAND AND GOODBAR

1032 AM     FLASH FLOOD      LEXINGTON               35.65N 88.39W
04/27/2011                   HENDERSON          TN   PUBLIC

            SIX INCHES OF WATER COVERING ROADS

1038 AM     HAIL             ELLENDALE               35.23N 89.83W
04/27/2011  E0.75 INCH       SHELBY             TN   NWS EMPLOYEE

            PENNY SIZE HAIL FELL FOR ABOUT TWO MINUTES IN WESTBROOK
            SUBDIVISION

1040 AM     HAIL             BARTLETT                35.22N 89.84W
04/27/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL COVERED THE GROUND.

1125 AM     FLASH FLOOD      TRENTON                 35.97N 88.94W
04/27/2011                   GIBSON             TN   EMERGENCY MNGR

            NORTH COLLEGE STREET IN TRENTON CLOSED DUE TO FLOODING.
            ONE FOOT OF WATER OVER THE ROAD.

1130 AM     FLASH FLOOD      2 S BRADFORD            36.04N 88.82W
04/27/2011                   GIBSON             TN   EMERGENCY MNGR

            HWY 45 CLOSED. WATER OVER HWY

1130 AM     FLASH FLOOD      3 N MILAN               35.96N 88.75W
04/27/2011                   GIBSON             TN   EMERGENCY MNGR

            CADES ATWOOD RD CLOSED DUE TO FLOODING

1140 AM     FLASH FLOOD      TREMONT                 34.23N 88.25W
04/27/2011                   ITAWAMBA           MS   AMATEUR RADIO

            WATER OVER ROAD ON HWY 178 AND HWY 23

&&

SVR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:06 PM CDTTornado WarningMEGFayette, Haywood, Tipton54 min
Apr 26, 7:17 PM CDTTornado WarningMEGFayette, Shelby43 min
Apr 26, 7:20 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton37 min
Apr 26, 7:22 PM CDTTornado WarningMEGFayette, Hardeman, Haywood53 min
Apr 26, 7:27 PM CDTFlash Flood WarningMEGFayette, Haywood, Shelby, Tipton3 hr
Apr 26, 7:49 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby56 min
Apr 26, 7:49 PM CDTTornado WarningMEGCrockett, Haywood34 min
Apr 26, 8:07 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy68 min
Apr 26, 8:10 PM CDTTornado WarningMEGChester, Hardeman, Madison50 min
Apr 26, 8:26 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton39 min
Apr 26, 8:42 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy, Madison48 min
Apr 26, 8:47 PM CDTTornado WarningMEGChester, Hardeman, McNairy43 min
Apr 26, 8:47 PM CDTTornado WarningMEGChester, Decatur, Henderson, McNairy, Madison58 min
Apr 26, 8:55 PM CDTTornado WarningMEGMcNairy65 min
Apr 26, 8:57 PM CDTFlash Flood WarningMEGFayette, Hardeman6 hr
Apr 26, 9:09 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy51 min
Apr 26, 9:17 PM CDTTornado WarningMEGChester, Decatur, Hardin, Henderson, McNairy43 min
Apr 26, 9:24 PM CDTTornado WarningMEGMcNairy20 min
Apr 26, 9:45 PM CDTFlash Flood WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more6 hr
Apr 26, 9:52 PM CDTTornado WarningMEGDecatur, Hardin, Henderson38 min
Apr 26, 9:53 PM CDTTornado WarningMEGHardeman, McNairy35 min
Apr 26, 10:04 PM CDTSevere Thunderstorm WarningMEGShelby56 min
Apr 26, 10:17 PM CDTTornado WarningMEGDecatur, Hardin28 min
Apr 26, 10:23 PM CDTFlash Flood WarningMEGFayette, Hardeman, Haywood, Madison, Tipton4 hr
Apr 26, 10:26 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy16 min
Apr 26, 10:27 PM CDTSevere Thunderstorm WarningMEGFayette48 min
Apr 26, 10:53 PM CDTSevere Thunderstorm WarningMEGDecatur22 min
Apr 26, 11:08 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood52 min
Apr 26, 11:29 PM CDTFlash Flood WarningMEGShelby6 hr
Apr 26, 11:56 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman49 min
Apr 27, 12:03 AM CDTSevere Thunderstorm WarningMEGChester, Crockett, Hardeman, Henderson, McNairy, Madison42 min
Apr 27, 12:28 AM CDTTornado WarningMEGHardeman, McNairy32 min
Apr 27, 12:45 AM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy24 min
Apr 27, 2:24 AM CDTTornado WarningMEGMcNairy31 min
Apr 27, 2:26 AM CDTFlash Flood WarningMEGChester, Decatur, Fayette, Hardeman, Hardin, Henderson and 3 more4 hr
Apr 27, 3:13 AM CDTSevere Thunderstorm WarningMEGMcNairy47 min
Apr 27, 3:14 AM CDTTornado WarningMEGHardin, McNairy46 min
Apr 27, 3:48 AM CDTTornado WarningMEGHardin18 min
Apr 27, 6:33 AM CDTFlash Flood WarningMEGShelby4 hr
Apr 27, 7:14 AM CDTFlash Flood WarningMEGFayette, Hardeman, McNairy, Shelby4 hr
Apr 27, 7:43 AM CDTFlash Flood WarningMEGLauderdale, Shelby, Tipton6 hr
Apr 27, 7:46 AM CDTFlash Flood WarningMEGChester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more6 hr
Apr 27, 10:08 AM CDTSevere Thunderstorm WarningMEGShelby37 min
Apr 27, 10:25 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby, Tipton35 min
Apr 27, 10:32 AM CDTFlash Flood WarningMEGShelby4 hr
Apr 27, 10:53 AM CDTSevere Thunderstorm WarningMEGCrockett, Fayette, Gibson, Haywood, Lauderdale, Madison and 1 more14 min
Apr 27, 10:55 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, McNairy, Madison, Shelby50 min
Apr 27, 11:00 AM CDTFlash Flood WarningMEGCarroll, Gibson, Henry, Weakley6 hr
Apr 27, 11:10 AM CDTTornado WarningMEGFayette, Shelby50 min
Apr 27, 11:18 AM CDTFlash Flood WarningMEGFayette, Hardeman, McNairy, Shelby6 hr
Apr 27, 11:32 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Haywood, Henderson, Madison28 min
Apr 27, 11:44 AM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Henderson, McNairy31 min
Apr 27, 11:56 AM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Decatur, Henderson, Madison34 min
Apr 27, 12:25 PM CDTSpecial Weather StatementMEGTipton35 min
Apr 27, 12:33 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby42 min
Apr 27, 1:32 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman28 min
Apr 27, 1:42 PM CDTFlash Flood WarningMEGLauderdale, Shelby, Tipton63 min
Apr 27, 1:55 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, McNairy12 min
Apr 27, 1:56 PM CDTFlash Flood WarningMEGChester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more3 hr
Apr 27, 2:32 PM CDTAreal Flood WarningMEGShelby3 days
Apr 27, 2:50 PM CDTTornado WarningMEGHardin40 min
Apr 27, 2:58 PM CDTAreal Flood WarningMEGLauderdale, Shelby, Tipton5 days
Apr 27, 2:58 PM CDTWind AdvisoryMEGCarroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more6 hr
Apr 27, 3:07 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, McNairy38 min
Apr 27, 3:26 PM CDTTornado WarningMEGDyer34 min
Apr 27, 3:27 PM CDTTornado WarningMEGDecatur, Hardin33 min
Apr 27, 3:29 PM CDTRiver Flood WarningMEGDecatur, Perry17 days
Apr 27, 4:59 PM CDTAreal Flood WarningMEGCarroll, Chester, Crockett, Decatur, Fayette, Gibson and 11 more66 hr
Apr 27, 5:05 PM CDTFlash Flood WarningMEGMcNairy85 min
Apr 27, 5:08 PM CDTAreal Flood WarningMEGFayette, Hardeman, McNairy, Shelby66 hr
Apr 27, 5:27 PM CDTRiver Flood WarningMEGLauderdale, Tipton19 hr
Apr 27, 6:27 PM CDTAreal Flood WarningMEGMcNairy36 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.